Has Zoloft (sertraline) been known to cause constricted pupils?

No. This is not one of the listed side effects. However, each person's chemistry is unique. It is possible to have any side effect to a medication.

Related Questions

R pupil larger off and on x years when tired. Started Zoloft (sertraline) 1 mo ago, now 2-3 mm larger consistently. Worse in am and dim lighting. Zoloft (sertraline) cause?

See a doctor. You should see an eye doctor to have this evaluated if you already haven't. Zoloft (sertraline) could worsen an existing condition with the pupil size but you need to make sure that this is benign before we assume so. . Read more...

If Zoloft (sertraline) caused eye pain/visual problems, would switching to another ssri relieve symptoms. 3 months of head numbness at 100, down to 50 still no rel?

See a neurologist. I would recommend you consult with the neurologist and an ophthalmologist. These symptoms should not be occurring with zoloft (sertraline). Read more...
Yes it's possible. I'm assuming you had an eye exam to rule out any organic cause for your eye pain and vision changes. That would be a top priority. Otherwise, yes different antidepressants work differently, you could be more tolerant of a different one. You need to discuss it with your doctor. Read more...